# SDR DXTA2015122306142

- Difficulty date: December 22, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 10,911 hours, 8,793 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: 666025153
- Condition: Failed
- Location: Rudder
- Part time: 10,911 hours, 8,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

ON TAKEOFF EXPERIENCED VIBRATION THAT WAS PRESENT IN BOTH YOKE & PEDALS.  SEEMED TO INTENSIFY WITH INCREASED POWER & PITCH.  CONTINUED THRU FL 230 BEFORE DECIDING TO DIVERT.  DID NOT SEEM TO BE AS PRONOUNCED IN DESCENT.   REMOVED RUDDER HORN ASSEMBLY.  INSPECTED & FOUND EXCESSIVE PLAY.  REPLACED RUDDER HORN ASSEMBLY WITH NEW ASSEMBLY & NEW NUTS, BOLTS, WASHERS & DOTTER PIN.  ALL WORK WITH CURRENT MM AMM 27-21-01.  NO DEFECTS NOTED AT THIS TIME.
